# SDR REXA2022042700704

- Difficulty date: April 10, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302039
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL27 HAS MULTIPLE SPOTS OF CORROSION FROM FS 1000 TO FS 1088. - REPAIRED FLOOR BEAM RBL 27 FS 1000-FS 1088 IAW CRJ 900 SRM 51-25-01-001-001-A01, 51-41-02-001-001-A01, 53-00-41-201-001-A03, AMM 53-00-49-400 801-A07, AND EA CRJ 953-13075 REV IR 03/09/2022.
